MathSciNet Relay Station
MathSciNet bibliographic data
MR349877 (50 #2370) 20L05 (13B05)
Magid, Andy R. Correction to: "The separable closure of some commutative rings'' (Trans. Amer. Math. Soc. 170 (1972), 109–124). Trans. Amer. Math. Soc. 191 (1974), 427–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement